# SDR ASAA2017022619941

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 5,833 hours, 1,959 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIP LIGHT, RESET & WENT OUT FOR 30 SECONDS, AND THEN BACK ON.  ACFT GROUNDED. OPERATED THE RIGHT AIR CONDITIONING PACK FOR 30 MINUTES, IAW AMM 21-00-00-800-803.  PERFORMED PACK/ZONE TEMP CONTROLLERS BITE TESTS - NO FAULTS NOTED, IAW FIM TASK 21-53 #818. NO RIGHT PACK LIGHT COMES ON DURING GROUND OPERATIONAL TESTS.
